# SDR SIMA200603201

- Difficulty date: January 29, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Engine: Allsn AE3007A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

BAGGAGE SMOKE INDICATION ON EICAS.  EXAMINATION OF BAGGAGE COMPARTMENT ON POSTFLIGHT REVEALED NO EVIDENCE OF FIRE OR SMOKE.  PERFORMED OPERATIONAL CHECK OF BAGGAGE SMOKE INDICATION SYSTEM NO DEFECTS FOUND.  AIRCRAFT RETURNED TO SERVICE.  (K)
